# SDR DALA2019100705752

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 60,942 hours, 19,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT ARM /DISARM DOOR.  SECURED FWD L2 DOOR GIRT BAR COVER, ARM LIGHT OPS CK GOOD IAW B757 25-66.
